# SDR IPXA2021070671326

- Difficulty date: June 25, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 22,586 hours, 13,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076521800
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300AFT CARGO LH Y1456 BRACKET A5341076521800 CRACKED.FABRICATED AND INSTALLED IAW SRM 53-15-18 AND 51-40-21.
